It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Congratulations-you now have hypertension

page: 4
24
<< 1  2  3   >>

log in

join
share:

posted on Nov, 15 2017 @ 02:55 PM
link   
a reply to: lostgirl




Search the word 'statins' on ATS and you'll come up with threads that talk about the whole 'cholesterol conspiracy'..


Yes because we all know that’s the best place to get sound evidence based medical advice.....




posted on Nov, 15 2017 @ 03:34 PM
link   
a reply to: OtherSideOfTheCoin

I didn't say they should take anyone's advice -

- the point was that they would find threads wherein there are links to legitimate research studies, which give the information that I personally, don't have the energy to find and link right now..

And honestly -
Why the heck would you want to post such a nasty response to someone who was just sincerely concerned that a member of ATS seems to have been prescribed the wrong medication for high blood pressure?



posted on Nov, 15 2017 @ 03:47 PM
link   
Well, I'm happy for some of the info people included here. We found out yesterday my husband has hypertension, 220/11. He's a friggin' ticking bomb. Just starting statins tonight, I'm working out a strict diet for him and green drinks, trying to find out what kinds of natural supplements I can include.
It's really a family crisis. We're having to consider whether he should quit his job, if we should sell our farm house and land (that is really too much for us to take care of).

It's been higher and higher the last few months, but we kept telling ourselves it must have been a fluke - a momentary reaction or something. It's really scary. Looking at these numbers just alarms me more! If THAT is hypertension, my husband is what? Close to exploding...?



posted on Nov, 16 2017 @ 12:32 PM
link   
a reply to: Bluesma

I really hope your husband is ok.

With bp of that range, I would cut down salt, and just take the bp meds.

My husband had a stroke, and really its devastating.

Just so you know,some bp meds can cause male infertility and erectile dysfunction. They didnt warn us of that.
Beta blockers are particularly bad for ED.
Beta blockers and ace inhibitors cause male infertility. So if this is important to you, ask and research the meds prescribed. It caused us a lot of heartache.



posted on Nov, 19 2017 @ 11:01 PM
link   
a reply to: Wulfrida

If anyone is interested in the supplements and amounts, let me know. Im no doctor, but im happy to share what worked for us.

Getting off prescription pain pills actually helped greatly too.



posted on Nov, 20 2017 @ 11:18 AM
link   
a reply to: Wulfrida

He went to a friend who is a cardiologist who put him on Calcium Channel Blockers instead of beta blockers.
We're not concerned about fertility but he was concerned about erectile problems (hell, I just want him alive!).
Do you have any experience with Calcium Channel Blockers?
I've got him on a low fat, super low sodium diet with lots of fiber.
Making him get regular exercise too.
But he's being hard headed about changing anything else...



posted on Nov, 20 2017 @ 02:55 PM
link   
a reply to: Bluesma

My husband was on diltiazem _cardizem_ after his stroke.
It was bad for inability to ejaculate, impotence, even testicular shrinkage and growing breast tissue. The docs wont tell ya unless you have a problem and present them with proof you are aware of these supposed rare side effects.

www.winchesterhospital.org...

But really with blood pressure that high, and if he tolerates them, ild stay on them.

Caffeine is a good one to cut out if he hasnt.

Its not fun, but better than dying.



posted on Nov, 21 2017 @ 02:39 AM
link   

originally posted by: Wulfrida
a reply to: Bluesma

My husband was on diltiazem _cardizem_ after his stroke.
It was bad for inability to ejaculate, impotence, even testicular shrinkage and growing breast tissue. The docs wont tell ya unless you have a problem and present them with proof you are aware of these supposed rare side effects.

www.winchesterhospital.org...

But really with blood pressure that high, and if he tolerates them, ild stay on them.

Caffeine is a good one to cut out if he hasnt.

Its not fun, but better than dying.



Thanks. He doesn't drink coffee (never has, hates it), he doesn't smoke, and rarely drinks (a glass of wine once in a while), he's not even overweight. There's not much else we can change in habit except salt. He's on Lercanidipine.
Do you mind if I ask- how did you know your husband was having a stroke? (did you, were you there?)
That is so sad, I am sorry it happened to your husband...I am very scared of such a thing happening to mine. He spends a lot of time driving for his work and I am terrified something like that will happen while driving!



posted on Nov, 21 2017 @ 04:03 AM
link   
a reply to: Bluesma

I was there when he had his stroke.
You cannot miss something is wrong. His was a hemorrhagic stroke, and presented with head pain which was very bad, then confusion, inability to talk, his face drooped, then he lost left side strength. I called the ambulance when his face drooped, mouth became uneven. Thet got there just after he collapsed.

With blood pressure that high, just take the meds.

He decided the side effects were too much for him, and they were destroying his kidneys. Make your husband drink plenty of water. His blood pressure was above that, at the start of this crisis period. He now takes hawthorne, cQ10, b vit complex. Its at an acceptable level.

Unfortunately my bloodpressure rose...

Take good care



new topics

top topics



 
24
<< 1  2  3   >>

log in

join